We qualitatively compare the solutions of a multilane model with those produced by the classical Lighthill-Whitham-Richards equation with suitable coupling conditions at simple road junctions. The numerical simulations are based on the Godunov and upwind schemes. Several tests illustrate the models' behaviour in different realistic situations.
Comparative study of macroscopic traffic flow models at road junctions / Goatin, P; Rossi, E. - In: NETWORKS AND HETEROGENEOUS MEDIA. - ISSN 1556-1801. - 15:2(2020), pp. 261-279. [10.3934/nhm.2020012]
Comparative study of macroscopic traffic flow models at road junctions
Rossi, E
2020
Abstract
We qualitatively compare the solutions of a multilane model with those produced by the classical Lighthill-Whitham-Richards equation with suitable coupling conditions at simple road junctions. The numerical simulations are based on the Godunov and upwind schemes. Several tests illustrate the models' behaviour in different realistic situations.File | Dimensione | Formato | |
---|---|---|---|
NHM2020_pub.pdf
Accesso riservato
Tipologia:
VOR - Versione pubblicata dall'editore
Dimensione
482.3 kB
Formato
Adobe PDF
|
482.3 kB | Adobe PDF | Visualizza/Apri Richiedi una copia |
Pubblicazioni consigliate
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris